Alert archive / Ohio / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 32, NWS Charleston, WV

June 8, 2007Jackson County, Meigs County, Vinton County, Ohio

NWS Charleston, WV issued this severe thunderstorm warning at Jun 8, 2007, 3:09 PM EDT for Jackson County, Meigs County, Vinton County, Ohio. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2007, 3:09 PM EDT (19:09 UTC)
Expired
Jun 8, 2007, 3:45 PM EDT
In force
36 min
Issued by
NWS Charleston, WV
Area
Counties, with a storm outline in the text

Counties Jackson County, OH, Meigs County, OH, Vinton County, OH

The radar

The Charleston,WV radar (KRLX), 104 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 12:37 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.2 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2007-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1045 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2007-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1045 J/kg
Mixed-layer CIN
-249 J/kg
Mixed-layer LCL
1237 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-53 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 081909
SVRRLX
OHC079-105-163-081945-
/O.NEW.KRLX.SV.W.0032.070608T1909Z-070608T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
309 PM EDT FRI JUN 8 2007

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  VINTON COUNTY IN SOUTHEAST OHIO...
  MEIGS COUNTY IN SOUTHEAST OHIO...
  JACKSON COUNTY IN SOUTHEAST OHIO...

* UNTIL 345 PM EDT

* AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  WELLSTON...AND MOVING NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WILKESVILLE AND RADCLIFFE BY 315 PM EDT...
  SALEM CENTER BY 320 PM EDT...
  DEXTER BY 325 PM EDT...
  DYESVILLE AND CARPENTER BY 330 PM EDT...
  HARRISONVILLE BY 340 PM EDT...
  DARWIN BY 345 PM EDT...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR CENTRAL KENTUCKY...EASTERN OHIO AND MUCH OF WEST 
VIRGINIA.

LAT...LON 3911 8256 3899 8258 3908 8197 3919 8208
      3920 8228

$$

13
2 follow-up statements
000 
WWUS51 KRLX 081932
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
330 PM EDT FRI JUN 8 2007

OHC079-105-163-081945-
/O.CON.KRLX.SV.W.0032.000000T0000Z-070608T1945Z/
VINTON OH-MEIGS OH-JACKSON OH-
330 PM EDT FRI JUN 8 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR JACKSON...MEIGS AND VINTON COUNTIES...

AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR WILKESVILLE...OR ABOUT 8 MILES EAST OF 
WELLSTON...MOVING EAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SALEM CENTER BY 335 PM EDT...
  DYESVILLE...DEXTER AND CARPENTER BY 340 PM EDT...
  HARRISONVILLE BY 345 PM EDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR CENTRAL KENTUCKY...EASTERN OHIO AND MUCH OF WEST 
VIRGINIA.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3911 8256 3899 8258 3908 8197 3919 8208
      3920 8228

$$

15
000 
WWUS51 KRLX 081947
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
348 PM EDT FRI JUN 8 2007

OHC009-081958-
/O.EXP.KRLX.SV.W.0031.000000T0000Z-070608T1945Z/
ATHENS OH-
348 PM EDT FRI JUN 8 2007

...THE SEVERE THUNDERSTORM WARNING FOR ATHENS COUNTY EXPIRES AT 345
PM EDT...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER OTHER WEAKER
THUNDERSTORMS IN THE AREA MAY PRODUCE GUSTY WINDS AND PEA SIZE HAIL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR CENTRAL KENTUCKY...EASTERN OHIO AND MUCH OF WEST 
VIRGINIA.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3933 8186 3930 8182 3927 8182 3920 8208
      3920 8227 3929 8226 3930 8229 3934 8228
      3945 8196 3945 8185

$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 2:01 PM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, Jun 8, 2:01 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
201 PM EDT FRI JUN 8 2007

.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS THE REGION TONIGHT.  STRONG
THUNDERSTORMS WITH GUSTY WINDS AND HAIL WILL PRECEDE THE FRONT.
HIGH PRESSURE TAKES OVER FOR THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...

ATMOSPHERIC FAVORABILITY FOR SEVERE IMAGES /LOCATED ON WEB/ SHOW
A SPOKE OF BEST SEVERE SUPPORT MOVING INTO THE KY/OH/WV TRI STATE
AREA 2 TO 3 PM...BUT MAIN AREA OF SEVERE SUPPORT BUILDS INTO
SOUTHEAST OH/NORTHEAST KY ZONES 3 TO 5 PM. LOCAL WRF-NMM SEEMS TO
HAVE BEST HANDLE ON DEWPOINTS...AND AM USING ITS ASSOCIATED
ATMOSPHERIC FAVORABILITY FOR SEVERE GRIDS IN THIS ANALYSIS. BEST
SUPPORT HAS A DIFFICULT TIME GETTING MUCH PAST THE OHIO RIVER
THROUGH 5 PM...THOUGH SOME MODERATE SUPPORT EXISTS.

GOOD CAPES WITH UPPER LEVEL SUPPORT THIS AFTERNOON INTO THIS EVENING
WILL MEAN SEVERE WEATHER. FREEZING LEVEL IS HIGH SO THE BIGGEST
THREAT WILL BE FOR WINDS.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/...
UPPER RIDGE RAPIDLY REBUILDS DURING SATURDAY OVER THE OHIO VALLEY
AND CONTINUES INTO EARLY NEXT WEEK. LINGERING LOW LEVEL MOISTURE
AND CLOUDS OVER THE SOUTHERN HALF OF OUR REGION EARLY SATURDAY
WILL MIX OUT LATER IN THE MORNING...WITH MOSTLY CLEAR SKIES
DOMINATING FROM THEN ON...RIGHT INTO EARLY NEXT WEEK. TEMPERATURES
ON SATURDAY WILL FALL BACK TO NEAR NORMAL VALUES OF AROUND 80
DEGREES...BUT REBOUND QUICKLY BY SUNDAY TO ABOVE NORMAL VALUES
WELL INTO THE 80S AS THE WARM UPPER RIDGE BUILDS. THIS REBUILDING
UPPER HIGH DOES NOT LOOK TO BE QUITE AS HOT AS OUR RECENT EPISODE.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
PERIOD IS DOMINATED BY SLOWLY COLLAPSING OMEGA BLOCK PATTERN...WITH
LARGE UNUSUALLY /FOR THIS TIME OF YEAR/ AMPLIFIED RIDGE GRADUALLY
FLATTENING LATE IN THE WORKWEEK. MODELS DISAGREE SOMEWHAT ON EXACTLY
WHEN RIDGE FLATTENS ENOUGH TO ALLOW WAVES TO PROGRESS THROUGH THE
WESTERLY FLOW...AND WHEN SOUTHERLY RETURN FLOW GETS DEWPOINTS TO
CREEP BACK UP. FOLLOWED HPC AND GUIDANCE LEAD ON WAITING UNTIL LATE
WEDNESDAY INTO THURSDAY FOR INTRODUCTION OF LOW CHANCE POPS. TEMPS
OVERALL ARE A FEW DEGREES SHY OF PREVIOUS FORECAST...AS THERE SEEMS
TO BE BETTER CONSENSUS AMONG MODELS /ESPECIALLY GFS ENSEMBLE
MEMBERS/ THAT AXIS OF THE AMPLIFIED RIDGE WILL REMAIN STALLED TO OUR
WEST AS IT FLATTENS...INSTEAD OF SHIFTING OVER THE CWA.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
SEVERE THUNDERSTORMS WILL DEVELOP DURING THE AFTERNOON AND EVENING
IN ADVANCE OF COLD FRONT WHICH WILL PASS THROUGH TONIGHT.  CIGS WILL
LOWER TO MVFR THIS EVENING AS FRONT NEARS SPREADING FROM WEST TO
EAST REACHING MOUNTAINS AROUND MIDNIGHT.  CIGS WILL RISE IN THE WEST
AS DRY AIR MOVES IN OVER NIGHT.  WITH PRECIPITATION THIS AFTERNOON
PATCHY FOG AND IFR CONDITIONS WILL BE AROUND 06Z TO 12Z.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...MDP/AAR
NEAR TERM...MDP
SHORT TERM...DB
LONG TERM...KTB/MDP
AVIATION...AAR
Hazardous weather outlook, Jun 8, 4:59 AM EDT, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
459 AM EDT FRI JUN 8 2007

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-090900-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-
ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
459 AM EDT FRI JUN 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

STRONG THUNDERSTORMS...WITH THE SLIGHT RISK OF SEVERE...ARE
POSSIBLE THIS AFTERNOON AND EVENING. THE MAIN RISKS WITH THIS
ACTIVITY WILL BE STRONG GUSTY WINDS...ALTHOUGH HAIL MAY ALSO
OCCUR. THE BEST CHANCE FOR SEVERE WEATHER IS NEAR AND WEST OF THE
OHIO RIVER LATE THIS AFTERNOON.

IN CONTRAST TO THE SEVERE THREAT...MANY COUNTIES NEED THE RAIN THAT
WOULD BE ASSOCIATED WITH THESE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

TRM

In the hours before

Special weather statement, Jun 8, 1:49 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
149 PM EDT FRI JUN 8 2007

OHZ087-WVZ006-007-014-081830-
LAWRENCE OH-PUTNAM WV-MASON WV-CABELL WV-
149 PM EDT FRI JUN 8 2007

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 149 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES NORTH OF
BARBOURSVILLE...OR ABOUT 6 MILES NORTHEAST OF PROCTORVILLE...MOVING
NORTHEAST AT 25 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE
  SOUTHSIDE...GRIMMS LANDING...ASHTON...FRAZIERS BOTTOM...GREEN
  BOTTOM AND SCOTTOWN.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

15
Special weather statement, Jun 8, 2:04 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
204 PM EDT FRI JUN 8 2007

WVZ014-015-081845-
KANAWHA WV-PUTNAM WV-
204 PM EDT FRI JUN 8 2007

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 204 PM EDT...A STRONG THUNDERSTORM WAS OVER TEAYS VALLEY...MOVING
NORTHEAST AT 25 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE LIBERTY...
  WINFIELD...SISSONVILLE...POCA...NITRO AND CROSS LANES.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

13
Special weather statement, Jun 8, 2:33 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
233 PM EDT FRI JUN 8 2007

WVZ008-016-081900-
ROANE WV-JACKSON WV-
233 PM EDT FRI JUN 8 2007

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 233 PM EDT...A STRONG THUNDERSTORM WAS ABOUT 6 MILES NORTHEAST OF
SISSONVILLE...MOVING EAST AT 20 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE LEFT
  HAND...LOONEYVILLE...TARIFF...HARMONY...KENTUCK AND GANDEEVILLE.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

19
Special weather statement, Jun 8, 2:35 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
235 PM EDT FRI JUN 8 2007

WVZ020-029>031-081900-
GILMER WV-LEWIS WV-DODDRIDGE WV-HARRISON WV-
235 PM EDT FRI JUN 8 2007

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 235 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS 12 MILES WEST
OF WESTON...MOVING EAST AT 25 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE WOLF
  SUMMIT...CAMDEN...ALUM BRIDGE...BALDWIN...TROY AND LINN.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM
CLUSTER.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

19
Special weather statement, Jun 8, 2:56 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
256 PM EDT FRI JUN 8 2007

KYZ101>103-OHZ087-WVZ005-006-081915-
GREENUP KY-CARTER KY-BOYD KY-LAWRENCE OH-CABELL WV-WAYNE WV-
256 PM EDT FRI JUN 8 2007

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 255 PM EDT...STRONG THUNDERSTORMS WERE MOVING ACROSS EASTERN
KENTUCKY...SOUTHEASTERN OHIO...AND FAR WESTERN WEST VIRGINIA. FROM
ABOUT CARTER CAVES STATE PARK...TO BEACH FORK STATE PARK IN WAYNE
COUNTY. THE STORMS WERE MOVING TO THE EAST AT 45 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE GRAHN...
  HITCHINS...CARTER...GRAYS BRANCH...TYGARTS VALLEY AND HOPEWELL.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

13
Special weather statement, Jun 8, 3:00 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
300 PM EDT FRI JUN 8 2007

WVZ008-016>018-081945-
ROANE WV-CALHOUN WV-JACKSON WV-WIRT WV-
300 PM EDT FRI JUN 8 2007

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 300 PM EDT...A STRONG THUNDERSTORM WAS OVER RIPLEY...MOVING
NORTHEAST AT 35 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE PEEWEE...
  LUCILLE...STATTS MILLS...GAY...FAIRPLAIN AND SANDYVILLE.

WIND GUSTS TO 40 MPH...FREQUENT LIGHTNING...AND PEA SIZE HAIL ARE
ALL POSSIBLE WITH THIS STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

13

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 2:22 PM EDTSevere Thunderstorm WarningRLXVinton23 min
Jun 8, 2:41 PM EDTSevere Thunderstorm WarningRLXPerry34 min
Jun 8, 3:08 PM EDTSevere Thunderstorm WarningRLXAthens37 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.